# SDR AALA201812049025

- Difficulty date: November 10, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53470436209
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER SILL FROM FRAMES 66 TO 68, STRINGER 23R IN THE AFT GALLEY.  REPLACED THE SILL IAW SRM 51-72-11, AND D53474250.
